# SDR IPXA2019060742936

- Difficulty date: March 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: F5453040720000
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON SPIGOT RETAINER IS CORRODED.  REMOVED AND REPLACED FLANGE IAW A300-600 AMM 54-51-78-0401
